# SDR ASAA2016102618485

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,735 hours, 8,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WHEN CHECKING MASTER CAUTION .  LIGHT EXTINGUISHED WHEN PRESSING MASTER CAUTION RESET.  AIR COND LIGHT ILLUMINATED ON MASTER CAUTION PANEL. ACFT GROUNDED. CONFIRMED LEFT PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED PACK TEMP CONTROL BITE TEST, IAW AMM 21-61-00. FOUND NR 1 RAM AIR ACTUATOR FAULT ON PREVIOUS FLIGHT. RESET FAULTS. REPEAT TEST AND NO FAULTS. NO FAULTS ON RECALL. RUN PACKS AND NO FAULTS. REPEAT CONTROL BITE TEST AND OPS CHECK NORMAL.
